We cannot verify your location
Browse Book and Journal Content on Project MUSE

  Volume 130, Number 1, February 2008

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue


Néron models and compactified Picard schemes over the moduli stack of stable curves

pp. 1-47 | DOI: 10.1353/ajm.2008.0000

Isophasal, isopolar, and isospectral Schrödinger operators and elementary complex analysis

pp. 49-58 | DOI: 10.1353/ajm.2008.0002

Belyi's theorem for complex surfaces

pp. 59-74 | DOI: 10.1353/ajm.2008.0004

On Maass lifts and the central critical values of triple product L -functions

pp. 75-114 | DOI: 10.1353/ajm.2008.0006

Global Solutions of Quasilinear Wave Equations

pp. 115-157 | DOI: 10.1353/ajm.2008.0009

Projective Surface Automorphisms of Positive Topological Entropy from an Arithmetic Viewpoint

pp. 159-186 | DOI: 10.1353/ajm.2008.0008

Un CritÈre de LaminaritÉ Locale en Dimension Quelconque

pp. 187-205 | DOI: 10.1353/ajm.2008.0005

Constructibility and duality for simple holonomic modules on complex symplectic manifolds

pp. 207-237 | DOI: 10.1353/ajm.2008.0007

Integral Geometry of Tensor Fields on a Class of Non-Simple Riemannian Manifolds

pp. 239-268 | DOI: 10.1353/ajm.2008.0003

Radial Limits of Quasiregular Local Homeomorphisms

pp. 269-289 | DOI: 10.1353/ajm.2008.0001

Research Areas


  • You have access to this content
  • Free sample
  • Open Access
  • Restricted Access